# SDR DALA2016022401395

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 38,616 hours, 26,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN IS CRACKED, 1.0" AT STA 1133 BETWEEN STR 2RT AND STR 3RT, HFEC -M-. SEE NR FOR ADDITIONAL INFORMATION 001-0219:0593-2005, 012 00102.  REPAIRED BY CUTOUT AND INSTALLATION OF DOUBLER. STA LOCATION IAW ENGINEERING IS ACTUALLY BS 1152 NOT BS 1133 AND STATED ON FINAL ER/A 544220-14, REV ORIGINAL.  ALL WORK RECORDED ON PRI 544220-14 REV 0 AND COMPLIES WITH FINAL ER/A 544220-14 REV ORIGINAL SECTION I.  REPAIR IS CLASSIFIED PERMANENT, MAJOR, WITH RII AND SDR REQUIREMENTS.
